# SDR YENA201910117573

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON FR71 FRAME STIFFENER BETWEEN STR27R - 33R; REF HAECO N/R 440586-33096 REMOVED AND REPLACED FRAME STIFFENER ANGLE AT FRAME 71 BETWEEN STR17R - 33R IAW SRM 51-72-11-911-001.
